DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9191

Title: STRUCTURAL AND DIELECTRIC STUDIES OF SOME PEROVSKITE-TYPE TITANATES
Authors: VARAPRASAD, AM
MOHAN, ALS
CHAKRABARTY, DK
BISWAS, AB
Issue Date: 1979
Publisher: IOP PUBLISHING LTD
Citation: JOURNAL OF PHYSICS C-SOLID STATE PHYSICS, 12(3), 465-472
URI: http://dx.doi.org/10.1088/0022-3719/12/3/014
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9191
http://hdl.handle.net/10054/9191
ISSN: 0022-3719
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback